Day 6 on 10mg feeling better in mood but have insomnia only had 2 and half hours sleep last nite! Tonite i have took a kalms 1 a night is that ok? Also today random bruises,and very loose bowels how long do theese side affects last? Also im sure my doc said take 10mg for 2 weeks then for the last week b4 i see him again take 20mg does that sound right? Thankyou x
It sounds reasonable to increase your dosage from 10 mg to 20 mg after 2 weeks. The stomach issue and insomnia can be common side effects and usually pass or lessen in 2-4 weeks. I would check with your doc about the bruising and any questions you have about the side effects/dosage.
Hope it works out for you soon :)
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Aug 2012 • 1 answer
Posted 12 Aug 2012 • 2 answers
Posted 30 Sep 2012 • 3 answers
Citalopram - is this normal? I took 20mg the first day, but dropped to 10 as my side effects were to
Posted 7 Oct 2015 • 4 answers
Posted 15 Sep 2016 • 0 answers